MathSciNet Relay Station
MathSciNet bibliographic data
MR1846208 (2002f:31012) 31C12 (31B15 35J25 47G30 58J05)
Mitrea, Marius; Taylor, Michael Potential theory on Lipschitz domains in Riemannian manifolds: $L\sp P$ Hardy, and Hölder space results. Comm. Anal. Geom. 9 (2001), no. 2, 369–421.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement